Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 51, NWS Green Bay, WI

June 19, 2012Door County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 19, 2012, 8:28 AM CDT for Door County, Wisconsin. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2012, 8:28 AM CDT (13:28 UTC)
Expired
Jun 19, 2012, 9:00 AM CDT
In force
32 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Door County, WI

The radar

The Green Bay radar (KGRB), 103 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:43 AM CDTTSTM WND DMGWashington Island, WI4 AREAS OF TREES DOWN THROUGHOUT THE ISLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 5:41 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1244 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1246 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WUUS53 KGRB 191328
SVRGRB
WIC029-191400-
/O.NEW.KGRB.SV.W.0051.120619T1328Z-120619T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
828 AM CDT TUE JUN 19 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOOR COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 900 AM CDT

* AT 827 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM CEDAR RIVER TO EPHRAIM TO
  STURGEON BAY...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SISTER BAY...INSTITUTE...VALMY...BAILEYS HARBOR...JACKSONPORT...
  WHITEFISH DUNES STATE PARK...WHITEFISH BAY AND ELLISON BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4530 8689 4533 8696 4522 8702 4513 8699
      4514 8702 4471 8733 4470 8773 4485 8762
      4488 8741 4486 8740 4514 8725 4518 8730
      4515 8725 4517 8719 4530 8708 4532 8697
      4542 8695 4543 8683
TIME...MOT...LOC 1328Z 268DEG 47KT 4543 8735 4518 8716
          4479 8743
WIND...HAIL 60MPH 1.00IN

$$

SKOWRONSKI
4 follow-up statements
823 
WWUS53 KGRB 191333
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
833 AM CDT TUE JUN 19 2012

WIC029-191400-
/O.CON.KGRB.SV.W.0051.000000T0000Z-120619T1400Z/
DOOR WI-
833 AM CDT TUE JUN 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 900 AM CDT...

AT 827 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CEDAR RIVER TO 
EPHRAIM TO JUST WEST OF STURGEON BAY...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLAY BANKS...VALMY...BAILEYS HARBOR...JACKSONPORT...WHITEFISH DUNES
  STATE PARK...WHITEFISH BAY...ELLISON BAY AND GILLS ROCK.

THE STORMS CROSSING THE BAY HAVE RE-INTENSIFIED. THE STRONGEST STORM 
IN THE LINE WAS APPROACHING STURGEON BAY...WHERE HAIL TO THE SIZE OF 
QUARTERS IS LIKELY. ISOLATED WIND GUSTS OF 50 TO 60 MPH ARE POSSIBLE 
ALONG THE REST OF THE DOOR PENINSULA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4530 8689 4533 8696 4522 8702 4513 8699
      4514 8702 4471 8733 4470 8773 4485 8762
      4488 8741 4486 8740 4514 8725 4518 8730
      4515 8725 4517 8719 4530 8708 4532 8697
      4542 8695 4543 8683
TIME...MOT...LOC 1330Z 268DEG 47KT 4542 8731 4517 8712
          4479 8740
WIND...HAIL 60MPH 1.00IN

$$

SKOWRONSKI
926 
WWUS53 KGRB 191342
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
842 AM CDT TUE JUN 19 2012

WIC029-191400-
/O.CON.KGRB.SV.W.0051.000000T0000Z-120619T1400Z/
DOOR WI-
842 AM CDT TUE JUN 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 900 AM CDT...

AT 836 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING SOME WIND GUSTS TO 
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 
MILES NORTHEAST OF EPHRAIM TO STURGEON BAY...AND WERE MOVING EAST AT 
55 MPH. SMALL HAIL IS ALSO POSSIBLE WITH THE STORMS. 

THE STORMS WILL CONTINUE TO AFFECT THE DOOR PENINSULA THROUGH ABOUT 
900 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4530 8689 4533 8696 4522 8702 4513 8699
      4514 8702 4471 8733 4470 8773 4485 8762
      4488 8741 4486 8740 4514 8725 4518 8730
      4515 8725 4517 8719 4530 8708 4532 8697
      4542 8695 4543 8683
TIME...MOT...LOC 1340Z 268DEG 47KT 4535 8694 4482 8725
WIND...HAIL 60MPH <.75IN

$$

SKOWRONSKI
607 
WWUS53 KGRB 191355
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
855 AM CDT TUE JUN 19 2012

WIC029-191400-
/O.CON.KGRB.SV.W.0051.000000T0000Z-120619T1400Z/
DOOR WI-
855 AM CDT TUE JUN 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 900 AM CDT...

AT 850 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF THUNDERSTORMS OVER THE NORTHERN DOOR PENINSULA. THE STORMS 
COULD STILL PRODUCE A ISOLATED WINDS GUSTS TO NEAR 60 
MPH...ESPECIALLY ON WASHINGTON ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4530 8689 4533 8696 4522 8702 4513 8699
      4514 8702 4498 8717 4521 8715 4530 8708
      4532 8697 4542 8695 4543 8683
TIME...MOT...LOC 1354Z 268DEG 47KT 4535 8668 4482 8699
WIND...HAIL 60MPH <.75IN

$$

SKOWRONSKI
298 
WWUS53 KGRB 191401
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
901 AM CDT TUE JUN 19 2012

WIC029-191410-
/O.EXP.KGRB.SV.W.0051.000000T0000Z-120619T1400Z/
DOOR WI-
901 AM CDT TUE JUN 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR DOOR COUNTY HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING WAS EXITING THE 
NORTHERN PART OF THE DOOR PENINSULA. SOME GUSTY WINDS ARE STILL 
POSSIBLE OVER THE FAR NORTHERN PART OF THE DOOR PENINSULA... 
INCLUDING WASHINGTON ISLAND...AS THE STORMS PUSH OFF TO THE 
NORTHEAST.

LAT...LON 4530 8689 4533 8696 4522 8702 4513 8699
      4514 8702 4498 8717 4521 8715 4530 8708
      4532 8697 4542 8695 4543 8683
TIME...MOT...LOC 1355Z 268DEG 47KT 4535 8666 4482 8698

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:43 AM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 19, 6:43 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
643 AM CDT TUE JUN 19 2012

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY THROUGH WEDNESDAY...TSTMS TRENDS AND THE POTENTIAL
FOR SVR WEATHER ARE THE MAIN CONCERNS...ALONG WITH A VERY SHORT-TERM
THREAT OF DENSE FOG.

A WELL-DEFINED WARM FRONT EXTENDED FROM SOUTHERN MN EASTWARD THROUGH
CENTRAL WI EARLY THIS MORNING. ISOLD SHRA/TSRA HAVE BEEN ONGOING OVER
C/EC WI...NORTH OF THIS BOUNDARY. A 40-50 KT LLJ WAS ASCENDING THE
FRONTAL ZONE OVER EASTERN SD AND MN...LEADING TO WIDESPREAD TSTM
ACTIVITY...INCLUDING ISOLD SVR TSTMS WITH LARGE HAIL AND GUSTY WINDS.
ONE PARTICULARLY IMPRESSIVE SMALL SCALE BOW-ECHO WAS HEADED TOWARD
C WI...AND SHOULD ARRIVE IN WSTRN MARATHON AND WOOD COUNTIES BEFORE
12Z. OTHER STRONG STORMS WERE DEVELOPING IN WC WI...AND HEADED
TOWARD TKV/RRL.

WITH FAIRLY STG ELEVATED INSTABILITY (H8 LI'S -4 TO -6) IN PLACE
OVER GRB CWA...AND DEEP LAYER SHEAR OF 40-60 KTS...SUSPECT THAT
STG TO SVR TSTMS WILL PERSIST AS THEY MOVE INTO THE AREA. AS THE
DAY PROGRESSES...THE CONVECTIVE ACTIVITY AND SVR THREAT SHOULD
SHIFT NORTH WITH THE WARM FRONT...WITH C/EC WI EVENTUALLY GETTING
CAPPED OFF BY WARM H7 TEMPS DURING THE AFTERNOON. HAVE LOWERED TEMPS
A DEGREE OR TWO...ESPECIALLY ACROSS NORTHERN WI...AS A RESULT OF
THE EXPECTED CONVECTION... BUT C/EC WI SHOULD STILL SEE LOWER 90S.

SUSPECT THAT TONIGHT WILL BE MAINLY DRY...WITH THE WARM FRONT TO
OUR NORTH AND WARM TEMPS ALOFT...BUT NEEDED TO KEEP SOME SMALL
POPS IN OUR NW COUNTIES TO MATCH UP WITH SURROUNDING OFFICES. ON
WEDNESDAY...ADDED SOME RESOLUTION TO POPS...FOCUSING THE HIGHEST
POPS OVER NC/C WI DURING THE AFTERNOON. MODELS ARE TENDING TO
FOCUS MOST OF THE PCPN BEHIND THE COLD FRONT...AS THE UPPER TROF
AND RRQ OF THE UPPER JET REMAIN WEST OF THE BOUNDARY. SPC HAS
THE REGION IN A SEE TEXT...WITH CONCERNS THAT THE STORMS MAY NOT
BE ABLE TO TAP INTO THE BETTER PRE-FRONTAL INSTABILITY. WE HAVE
ANOTHER DAY TO IRON OUT THE SVR POTENTIAL FOR WEDS.

IN THE VERY SHORT-TERM...DENSE FOG WAS BEING REPORTED AT SEVERAL
OBS SITES IN NC/FAR NE WI. WILL HANDLE THIS WITH AN SPS...AS
CLOUD COVER AND PCPN WILL BE ARRIVING IN THIS AREA IN THE NEXT
FEW HOURS...WHICH SHOULD HELP TO MIX OUT THE LOW VSBYS. ALSO...
SUNRISE IS ONLY AN HOUR OR SO AWAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY.
COLD FRONT WILL BE MOVING ACROSS NORTHEAST AND EAST CENTRAL
WISCONSIN WEDNESDAY EVENING. DO EXPECT SOME STRONG OR SEVERE
STORMS TO MOVE ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN
WEDNESDAY EVENING. MODELS SHOWING 1500 TO 2500 J/KG OF CAPE...
LIFTED INDICES AROUND -6C AND 0-6KM SHEAR OF 30 TO 35 KNOTS
SUPPORT THE POTENTIAL FOR SEVERE WEATHER. SOME TIMING DIFFERENCES
NOTED BETWEEN THE MODELS...THEREFORE SOME QUESTIONS IN HOW MUCH
PRECIPITATION WILL LINGER ACROSS THE EAST AFTER MIDNIGHT.

HIGH PRESSURE WILL BUILD INTO THE REGION LATE WEDNESDAY NIGHT
INTO THURSDAY MORNING. SHORTWAVE ENERGY AND WEAK SURFACE BOUNDARY
NOTED MOVING SOUTHEAST OUT OF CANADA THURSDAY MORNING. THIS FEATURE
COULD TRIGGER ISOLATED SHOWERS OR THUNDERSTORMS ACROSS THE FAR
NORTH LATER THURSDAY AFTERNOON. WRF MODEL SHOWING SEVERAL HUNDRED
J/KG OF CAPE AND LI'S DROPPING TO -3 C ON THURSDAY AFTERNOON.
THURSDAY WILL BE COOLER AND CONSIDERABLY LESS HUMID THAN WEDNESDAY.

SHORTWAVE ENERGY WILL SWEEP ACROSS THE AREA THURSDAY NIGHT...AND
COMBINED WITH A WEAK SURFACE BOUNDARY...COULD HELP TRIGGER
CONVECTION. HAVE INCREASED RAIN CHANCES FOR THURSDAY NIGHT WITH
THIS FEATURE. ON FRIDAY A WEAK BOUNDARY ACROSS NORTHEAST
WISCONSIN...COMBINED WITH HEATING OF THE DAY...COULD ALSO TRIGGER
ISOLATED CONVECTION...ESPECIALLY DURING THE AFTERNOON AND EARLY
EVENING HOURS.

MODELS CONTINUE TO SHOW COMPLEX OF SHOWERS AND THUNDERSTORMS
MOVING ACROSS THE AREA BETWEEN LATE FRIDAY NIGHT INTO SATURDAY
NIGHT. MODELS HAVE NOT BEEN CONSISTENT IN TIMING AND PLACEMENT
OF THIS FEATURE. THINK PRECIPITATION WILL WORK INTO THE FAR WEST
LATE FRIDAY NIGHT...THEN MOVE ACROSS THE AREA SATURDAY INTO SATURDAY
EVENING. CURRENT FORECAST HAS HIGHS POPS ACROSS THE SOUTH OR
SOUTHWEST WHICH SEEMS REASONABLE GIVEN THE MODEL QPF PATTERNS AND
FORCING. SUNDAY AND MONDAY SHOULD BE TRANQUIL.

DID NOT MAKE ANY SIGNIFICANT CHANGES TO TEMPERATURES...BUT LATER
SHIFTS WILL NEED TO MONITOR MAX TEMPERATURES ON SATURDAY. IF
COMPLEX MOVES THROUGH DURING THE PEAK HEATING OF THE DAY...MAX
TEMPERATURES MAY NEED TO BE LOWERED A FEW DEGREES.
&&

.AVIATION...A WARM FRONT WAS SITUATED FROM SOUTHERN MN THROUGH CENTRAL
WI THIS MORNING...WITH A LARGE CLUSTER OF SHRA/TSRA MOVG ACROSS THE
NORTHERN HALF OF WI. A COUPLE BOW ECHOES WILL BRING A THREAT OF
SVR WEATHER TO THE HEART OF THE RGN THRU 15-16Z. THE WARM FRONT IS
EXPECTED TO LIFT NORTH TODAY...SO THE THREAT OF TSTMS SHOULD SHIFT
NORTH DURING THE DAY. HOT AND MAINLY DRY CONDITIONS ARE EXPECTED
ACROSS C/EC WI THIS AFTERNOON...WITH GENERALLY DRY CONDITIONS FOR
THE OVERNIGHT PERIOD.

LLVL WINDS ARE EXPECTED TO INCREASE OVER THE AREA TONIGHT...SO THE
FCST OF LLWS HAS BEEN KEPT IN THE TAFS.

KIECKBUSCH
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 19, 4:42 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
442 AM CDT TUE JUN 19 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
442 AM CDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WINDS AND HEAVY RAINFALL TODAY. ALTHOUGH THE INITIAL
THREAT IS EXPECTED IN CENTRAL WISCONSIN EARLY IN THE DAY...THE
SEVERE THREAT SHOULD SHIFT NORTH AS THE DAY PROGRESSES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA WEDNESDAY AND
WEDNESDAY NIGHT. ALTHOUGH THERE IS SOME UNCERTAINTY CONCERNING THE
DEGREE OF THE SEVERE THREAT...IT APPEARS THAT AT LEAST ISOLATED
SEVERE THUNDERSTORMS WILL DEVELOP NEAR A COLD FRONT DURING THE
AFTERNOON AND EVENING HOURS. DAMAGING WINDS...LARGE HAIL AND HEAVY
RAINFALL SHOULD BE THE PRIMARY THREATS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS AT TIMES FROM THURSDAY
NIGHT THROUGH SATURDAY NIGHT...BUT WIDESPREAD SEVERE WEATHER IS
NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF HAIL...STRONG WINDS...OR RAINFALL TOTALS OVER ONE
INCH SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

LMZ521-522-541>543-200945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
442 AM CDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY. THE STRONGER STORMS MAY
PRODUCE HAIL...GUSTY WINDS AND HEAVY RAINFALL.

PATCHY MARINE FOG MAY ALSO CAUSE NAVIGATION PROBLEMS FOR MARINERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS COULD POSE A HAZARD TO BOATERS ON WEDNESDAY AFTERNOON
AND WEDNESDAY NIGHT...AND AT TIMES FROM THURSDAY NIGHT THROUGH
SATURDAY NIGHT.

TSK/RE

In the hours before

Local storm report, Jun 19, 7:27 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
727 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     HAIL             SURING                  45.00N 88.38W
06/19/2012  E1.00 INCH       OCONTO             WI   TRAINED SPOTTER

            ALSO WIND GUSTS ESTIMATED AT 50-60 MPH

&&

TIMK
Local storm report, Jun 19, 7:34 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
734 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             SURING                  45.00N 88.38W
06/19/2012  E1.50 INCH       OCONTO             WI   CO-OP OBSERVER

&&
Local storm report, Jun 19, 7:56 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
756 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     TSTM WND DMG     WHITE LAKE              45.16N 88.76W
06/19/2012                   LANGLADE           WI   CO-OP OBSERVER

            NUMEROUS LARGE PINE TREES DOWN. ONE TREE KNOCKED OUT
            POWERLINE.

&&

ASHLEYW
Special weather statement, Jun 19, 8:02 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
802 AM CDT TUE JUN 19 2012

WIZ013-022-073-074-191400-
DOOR-NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE COUNTY-SOUTHERN
OCONTO COUNTY-
802 AM CDT TUE JUN 19 2012

...THUNDERSTORMS HEADED FOR THE DOOR PENINSULA...

AT 754 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS EXTENDING FROM 23 MILES NORTHWEST OF MARINETTE
TO 21 MILES SOUTHWEST OF MARINETTE...MOVING EAST AT 60 MPH. THE
STORMS PRODUCED WIDESPREAD WIND DAMAGE AS THEY MOVED ACROSS CENTRAL
AND EASTERN WISCONSIN...BUT WERE NOW STARTING TO WEAKEN. THE BEST
ESTIMATE IS THAT THEY WILL BE CAPABLE OF PRODUCING WIND GUSTS FOR 40
TO 50 MPH WHEN THEY REACH DOOR COUNTY.

* THUNDERSTORMS WILL BE NEAR...
  STURGEON BAY AND EPHRAIM BY 820 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

SKOWRONSKI
Local storm report, Jun 19, 8:06 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
806 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     HAIL             OCONTO                  44.88N 87.88W
06/19/2012  M1.00 INCH       OCONTO             WI   TRAINED SPOTTER

&&

ASHLEYW
Special weather statement, Jun 19, 8:21 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
821 AM CDT TUE JUN 19 2012

WIZ022-191400-
DOOR-
821 AM CDT TUE JUN 19 2012

...STRONG THUNDERSTORMS HEADED FOR THE DOOR PENINSULA...

AT 818 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STEPHENSON
MICHIGAN TO 9 MILES WEST OF STURGEON BAY...MOVING EAST AT 55 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH...ARE POSSIBLE
WITH THESE STORMS.

THUNDERSTORMS WILL AFFECT THE ENTIRE DOOR PENINSULA NORTH OF
STURGEON BAY. THE STORMS WILL REACH STURGEON BAY AND EPHRAIM AROUND
825 AM CDT.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:03 PM CDTSevere Thunderstorm WarningGRBManitowoc15 min
Jun 18, 7:14 PM CDTSpecial Marine WarningGRB61 min
Jun 18, 7:31 PM CDTSevere Thunderstorm WarningGRBManitowoc21 min
Jun 19, 5:34 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon41 min
Jun 19, 6:14 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Menominee, Shawano46 min
Jun 19, 6:51 AM CDTSevere Thunderstorm WarningGRBForest, Langlade, Marathon, Marinette, Menominee, Oconto and 1 more39 min
Jun 19, 7:09 AM CDTSpecial Marine WarningGRB111 min
Jun 19, 7:24 AM CDTSevere Thunderstorm WarningGRBMarinette, Menominee, Oconto, Shawano51 min
Jun 19, 8:52 AM CDTSpecial Marine WarningGRB48 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.